# SDR BAGA2024121700319

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N110BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000075
- Aircraft time: 40,348 hours, 20,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTEWATER PAN INTERNAL DOUBLER FOUND WITH CORROSION. PERFORMED REPAIR IN ACCORDANCE WITH EA.
